UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

SPEEDS OF CONVERGENCE FOR MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM

SWEETING, TJ; (1977) SPEEDS OF CONVERGENCE FOR MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM. ANN PROBAB , 5 (1) 28 - 41.

Full text not available from this repository.
Type: Article
Title: SPEEDS OF CONVERGENCE FOR MULTIDIMENSIONAL CENTRAL LIMIT-THEOREM
UCL classification: UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/75718
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item